Journal article icon

Journal article

AMBIGUITIES IN HIGHER-ORDER QCD PREDICTIONS

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
86
Issue:
3-4
Pages:
371-376
Publication date:
1979-01-01
DOI:
ISSN:
0370-2693
URN:
uuid:c0876926-fb2f-4408-bd7e-8e5ccefadd13
Source identifiers:
7866
Local pid:
pubs:7866

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP